I've been taking it (after a quite uncertain diagnosis of 'mild asthma') for more than 2 years now. About a year ago I've been diagnosed with Diabetes Type 2, which came out of the blue as nobody has it in the family, plus I don't drink, don't smoke and I do eat healthyly. I am not overweight so even the doctors were a bit surprised... Hence my question: is it possible that montelukast could have 'unsetled' the insulin producing or absorbing balance in my system? Maybe perhaps for using it for so long?
No responses have yet been posted. Add your response to this question.
- Montelukast Information for Consumers
- Montelukast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Montelukast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 2 answers
Posted 28 Jun 2011 • 4 answers
Posted 21 Jun 2012 • 2 answers
Posted 7 Aug 2014 • 1 answer
Posted 19 Sep 2015 • 1 answer